# SDR MZZA96065

- Difficulty date: August 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623DH
- Make and model: Boeing 727264
- Aircraft serial: 20895
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Prox Sensor
- Part number: 1899219
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 876 - MNL - AFTER TAKEOFF, UNABLE TO RAISE THE LANDING GEAR, RETURNED TO MNL.  ON TROUBLE SHOOTING CONFIRMED HANDLE WILL NOT GO PAST OFF DURING NORMAL OPERATION.  FOUND AIR SENSING SENSOR M831 AT FAULT.  REPLACED SAME, OPERATION AND TEST NORMAL.  (M)
